# SDR FDEA202409111279

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 97,301 hours, 20,676 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING TRAILING EDGE LOWER SPAR CAP FOUND WITH CORROSION AT STATION XORS   1070. LEFT HAND WING TRAILING EDGE LOWER SPAR CAP CORROSION AT STATION XORS 1070   REMOVED AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-00-10-1A ALLOWABLE DAMAGE 1.   CORRODED LOWER SPAR CAP AT STATION XORS 1070 REPAIR CARRIED OUT AS PER E.A.#: 1-5710-  T0380742 PART 1. TITLE: WING   BASIC WING STRUCTURE   LH WING LOWER REAR SPAR CAP AFT   FLANGE CORROSION REPAIR, XORS 1067 TO XORS 1074. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
